Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have vomiting, diarrhea, having hypertension, placed IUI. Chances of pregnancy?

Hi I had an IUI 8 days ago...yesterday (day 7) I cam down with the stomach bug. Constant vomitting and diaherrea runs all day - I wasn't able to hold down flat gingerale until 8PM. Also have blood pressure issues and since vommited up my med my blood pressure was up. Could any of this affect my chances of getting pregnant and the IUI working?
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Welcome to HCM.
Diarrhea,vomiting and stomach pain indicates gastroenteritis.
It could be due to consuming bad food.
Take care for hydration.Drink enough water,lemon water,fruit juices,vegetable soups,ors formula,buttermilk.
You can take tab ondencetrone 4 subside the vomiting.Take lactobacillus.
You have to start proper antibiotic under guidance of your gynecologist because you have recently undergone for IUI.

Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor